# SDR A6WA2019052046618

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,444 hours, 34,167 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130531
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LWR CENTER L/E CHAFFED.  REMOVED AND REPLACED LT LWR AILERON CENTER L/E SKIN IAW SRM 51-42-06 & 51-42-21.
